On a game of Sierpiński
Colloquium Mathematicum, Tome 54 (1987) no. 2, pp. 179-192
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_2_179_192,
author = {Grzegorz Kubicki},
title = {On a game of {Sierpi\'nski}},
journal = {Colloquium Mathematicum},
pages = {179--192},
year = {1987},
volume = {54},
number = {2},
doi = {10.4064/cm-54-2-179-192},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-2-179-192/}
}
Grzegorz Kubicki. On a game of Sierpiński. Colloquium Mathematicum, Tome 54 (1987) no. 2, pp. 179-192. doi: 10.4064/cm-54-2-179-192
Cité par Sources :